# SDR YENA2024102801403

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 2,313 hours, 401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. (ETOPS) 'DURING DESCENT ALL FLIGHT ATTENDANTS SMELLED DIRTY SOCKS IN THE CABIN FROM ROW 4 TO CORE. DISSIPATED ON LANDING. NO PASSENGERS COMPLAINED; PERFORMED INSPECTION PER INFO NOTICE 2017-T015K, SECTION B WITH NO FINDINGS. THIS IS CONSIDERED A LEVEL 1, THERE IS NO 30 DAY HISTORY. THIS IS CONSIDERED A TRANSIENT (NON -PERSISTENT) ODOR EVENT. AIRCRAFT IS OK FOR SERVICE.'
